# SDR SWAA2016083155300

- Difficulty date: August 8, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 294, RBL 60.  R & R THE FRAME IAW SRM & DWG.
